# SDR USAA2015011300007

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 64,770 hours, 9,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367005700200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK CRACK IN FLOOR PANEL 131PF BETWEEN FRAME 26.3 TO 30 & BETWEEN Y2462 TO Y1959.  REPLACED FLOOR PANEL 131PF IAW SRM 53-02-00 FIG 211.
